# SDR DALA2024102410387

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,607 hours, 7,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, CORROSION SEAT TRACK -Y1292 FROM FR21 TO FR23 AT FWD GALLEY AREA (SSI: 531194). CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOC AT LEVEL FR 12 TO FR 24 AS PER A321 SRM 51-72-11, A321 SRM 51-42-11, DWG D53135361 RELEASE DATE 29-JAN-16 ISSUE A00 DWG D53111225 RELEASE DATE 05-JUN-12 ISSUE B00 TOOK MEASURE CORROSION ARE: L= 3.000 IN W=0.425 IN D=0.023. (LP 0623886)
